# SDR JR2R20220526233

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 13,236 hours, 7,703 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 17008669007
- Condition: Cracked
- Location: Zone 100
- Part time: 13,236 hours, 7,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL WEB AT FR52 CRACKED
